| Model Number |
HEXAVUE IP |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the hexavue ip custom room racks and found that power adapter cabling required replacements.The technician replaced the power adapter cabling component and adjusted the monitors, tested the function and operation of the units, confirmed them to be operating to specification, and returned the units to service.No additional issues have been reported.
Event or Problem Description
The user facility reported that the monitors connected to their hexavue ip custom room racks were flickering.No report of injury.